# SDR FDEA202103110620

- Difficulty date: March 11, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE #12 SLAT TRACK CUTOUT OUTBOARD CORNER FOUND   CRACK AT STATION XOS 778. REPAIR CARRED OUT AT LEFT HAND WING FIXED LEADING EDGE #12 SLAT TRACK CUTOUT   OUTBOARD CORNER STATION XOS 778 AS PER MD-11 SRM 57-40-02-2R FIGURE 201 REPAIR 7.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
